Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Symmetry for finite dimensional Hopf algebras

Author: J. E. Humphreys
Journal: Proc. Amer. Math. Soc. 68 (1978), 143-146
MSC: Primary 16A24; Secondary 17B50
MathSciNet review: 0485965
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note refines criteria given by R. G. Larson and M. E. Sweedler for a finite dimensional Hopf algebra to be a symmetric algebra, with applications to restricted universal enveloping algebras and to certain finite dimensional subalgebras of the hyperalgebra of a semisimple algebraic group in characteristic p.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A24, 17B50

Retrieve articles in all journals with MSC: 16A24, 17B50

Additional Information

Keywords: Hopf algebra, Frobenius algebra, symmetric algebra, restricted Lie algebra, integral, unimodular, hyperalgebra of semisimple algebraic group
Article copyright: © Copyright 1978 American Mathematical Society